# SDR ASAA0996629

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 453A161016
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLOOR PANEL IN THE FWD CARGO BAY HAS CORROSION AT LBL 23.   REPLACED FLOOR PANEL WITH FABRICATED ONE PER SRM 51-40-05 AND 51-40-08.
